# SDR 95ZZZX1666

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512AT
- Make and model: Boeing 757-23A
- Aircraft serial: 25493
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Condition: Missing
- Location: Nlg Wheel
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IND - CREW REPORTS NOSE WHEEL VIBRATION ON TAKEOFF.  CONTINUE FLIGHT.  INSTALLED MISSING NLG WHEEL BEARING SPACER AND REMOVED RT NOSE TIRE/WHEEL ASSY PER MM 32-45-02, PRECAUTIONARY.
